SciELO - Scientific Electronic Library Online

 
vol.33 número3On (γ, δ) -Bitopological semi-closed set via topological ideal índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) vol.33 no.3 Antofagasta set. 2014

http://dx.doi.org/10.4067/S0716-09172014000300001 

Proyecciones Journal of Mathematics Vol. 33, No 3, pp. 235-243, September 2014. Universidad Católica del Norte Antofagasta - Chile

 

Statistically pre-Cauchy Fuzzy real-valued sequences defined by Orlicz function

 

Amar Jyoti Dutta

Pragjyotish College

India

Binod Chandra Tripathy

Institute of Advanced Study in Science and Technology

India


ABSTRACT

In this articlewehavedefined statistically pre-Cauchy sequence of fuzzy real numbers defined by Orlicz function. We have proved a necessary and sufficient condition for a sequence X =(Xk) of fuzzy real numbers to be statistically pre-Cauchy. We have also established some other results.

KEY WORDS : Statistically pre-Cauchy; statistically convergence; Orlicz function; fuzzy real numbers.

AMS CLASSIFICATION : 40A05; 46A45; 46E30.


REFERENCES

[1] H. Altinok, Y. Altin, and M. Et: Lacunary almost statistical convergence of fuzzy numbers, Thai J. Math., 2 (2), pp. 265-274, (2004).         [ Links ]

[2] J. S. Connor, J. Fridy and J. Kline: Statistically Pre-Cauchy Sequences, Analysis, 14, pp. 311-317, (1994).         [ Links ]

[3] A. J. Dutta: Lacunary p-absolutely summable sequence of fuzzy real number, Fasc. Math., 46, pp. 58-64, (2011).         [ Links ]

[4] A. Esi and M. Et: Some new sequence spaces defined by a sequence of Orliccz functions, Indian j. Pure Appl. Math., 31 (8), pp. 967-972, (2000)          [ Links ].

[5] M. Et: On some new Orlicz sequence spaces, J. Analysis, 9, pp. 21-28, (2001)          [ Links ].

[6] A. Esi: On some new classes of sequences of fuzzy numbers, Int. J. Math. Anal., 2 (17), pp. 837-844, (2008).         [ Links ]

[7] A. Esi: Generalized Difference Sequence Spaces Defined by Orlicz Functions, Gen. Math., 17 (2), pp. 53-66, (2009).         [ Links ]

[8] H. Fast: Sur la Convergence Statistique, Colloq. Math., 2, pp. 241-244, (1951).         [ Links ]

[9] J. A. Fridy: On Statistical Convergence, Anal., 5, pp. 301-313, (1985).         [ Links ]

[10] V. A. Khan and Q. M. Lohani: Statistically Pre-Cauchy Sequences and Orlicz Functions, Southeast Asian Bull. Math., 31, pp. 1107-1112, (2007).         [ Links ]

[11] M. Mursaleen and M. Basarir: On some new sequence spaces of fuzzy numbers, Indian J. Pure Appl. Math., 34 (9), pp. 1351-1357, (2003).         [ Links ]

[12] E. Savas: A note on sequence of Fuzzy numbers, Inf. Sc., 124, pp. 297-300, (2000).         [ Links ]

[13] I. J. Schoenberg: The integrability of certain functions and related summability methods, Am. Math. Mon., 66, pp. 361-375, (1959).         [ Links ]

[14] B. C. Tripathy and A. J. Dutta: On fuzzy real-valued double sequence

[15] A. J. Dutta and B. C. Tripathy : On I-acceleration convergence of sequences of fuzzy real numbers, Math. Modelling Anal., 17 (4), pp. 549-557, (2012).         [ Links ]

[16] B. C. Tripathy and A. J. Dutta: Lacunary bounded variation sequence of fuzzy real numbers, J. Intell. Fuzzy Syst., 24 (1), pp. 185-189, (2013).         [ Links ]

[17] B. C. Tripathy and B. Sarma: Sequence spaces of fuzzy real numbers defined by Orlicz functions, Math. Slov. 58 (5), pp. 621-628, (2008).         [ Links ]

[18] B. C. Tripathy and B. Sarma: On I-convergent double sequences of fuzzy real numbers, Kyungpook Math. J., 52 (2), pp. 189-200, (2012).         [ Links ]


Amar Jyoti Dutta
Department of Mathematics
Pragjyotish College
Guwahati
Assam
India
e-mail : amarJasst@yahoo.co.in

Binod Chandra Tripathy
Mathematical Sciences Division
Institute of Advanced Study in Science and Technology
Paschim Baragaon
Garchuk
Guwahati
India
e-mail : tripathybc@yahoo.com

Received : October 2013. Accepted : March 2014